Alfred Gérard Noël
birthdate: ; place: Les Cayes in Haïti
Baccalauréat II (1976), Collège Roger Anglade, Port-au-Prince, Haiti; B.E.T. Electrical Engineering (1980), Centre Pilote de Formation Technique, Port-au-Prince, Haiti; M.Sc. (1986) Applied Mathematics, Northeastern University;
Ph.D. (1997) Northeastern Uiversity
thesis: advisor: Donald King
area of degree:
: Assistant Professor of Mathematics , University of Massachusetts Boston
personal or universal URL: http://www.math.umb.edu/~anoel/
Area: Algebra: Representation Theory and Lie Theory
Alfred Noël was a student of Donald King at Northeastern University. He earned his Ph.D. on 1997. Dr. Noël has been a faculty member of the University of Massachusetts at Boston since 1998. During the year 2000-2001 Noel will be located at the Massachusettes Institute of Technology:
Department of Mathematics
2-273 ( Building 2 room 273 )
Massachusetts Institute of Technology
Massachusetts Ave Cambridge MA 02139
- A. G. Noël, Classification of Admissible Nilpotent Orbits in Simple Exceptional Real Lie Algebras of Inner Type American Mathematical Society Journal of Representation Theory, Vol 5 (455-493) 2001.
- A. G. Noël, Classification of Admissible Nilpotent Orbits in Simple Exceptional Lie Algebras of Type E6(6) and E6(-26) American Mathematical Society Journal of Representation Theory, Vol 5 (494-502) 2001.
- Alfred G. Noël, Earl Barnes, Sonya A. F. Stephens, Editors. Council for African American Researchers in the Mathematical Sciences: Volume III. American Mathematical Society Contemporary Mathematics, Volume 275. (2001)
- Donald R. King and Algred G. Noël, Component Groups of Centralizers of Nilpotents in Symmetric Space. To appear in the Journal of Algebra (1999)
- A. G. Noël Nilpotent Orbits and Theta-stable Parabolic Subalgebras, American Mathematical Society Journal of Representation Theory 2 (1998), 1-32.
- A. G. Noël Classification of Nilpotent Orbits in Symmetric Spaces, African American in Math. Proceedings of the American Mathematical Society DIMACS 34 (1997), 123-127
BACK TO CONTENTS
The web pages
MATHEMATICIANS OF THE AFRICAN DIASPORA
are brought to you by
The Mathematics Department of
The State University of New York at Buffalo.
They are created and maintained
Scott W. Williams
Professor of Mathematics